Me (232 lbs. my highest weight) at dialysis, my face all blown up from Prednisone! Yuck!
Member Comments on this Photo:
12/2/2010 8:22:27 PM
You have come a long way Marla and should be very proud of yourself. Praying you get your new kidney soon.
10/20/2010 1:18:31 PM
I remember when I had to take prednisone. At first, I loved it because of all the energy it gave me and it made a lot of my pain go away. Over time ... yuck!
Hang in there! My prayers are with you. God Bless!
9/13/2010 8:32:31 PM
I am a dialysis nurse and I know the every day challenges you face. I will keep you in my prayers. Remember that God Love you and is always at your side. I wise person once told me the God never gives us anything that we can not handle. There is a reason for everything that happens to us. God be with you.
10/17/2009 7:26:46 PM
yuck to prednisone i to am battling my wieght because of it so i know what you are going threw for that
my brother in law goes three times a week for dialysis not nice hope they can operate to fix ut